• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Uuuuurgh, sickness caused by meds.

Colin76

Colin76

Well-known member
Founding Member
Joined
Apr 22, 2008
Messages
781
Location
Northampton
Uuurgh, have not been feeling to well the past few days. The abilify has made me sick (5 times friday night, still not too good at the mo). Stomach feels like a washing machine stuck on full cycle. Has anyone else has this and what did you do.
 
D

Dollit

Guest
I've never had abilify so I can't say it's affected me but I do know that chewing ginger is good for upset stomachs. You may not like the taste but it shouldn't do you any harm.
 
R

ramboghettouk

Well-known member
Founding Member
Joined
Jan 7, 2008
Messages
16,797
Location
london
Stareted taking the full dose after a while of forgetting the morning dose on the principle if i do get ill it'll help with the benefit claim

Now got soomething like the flu, sometimes wonder if i've caugfht that swine flu, been in bed all day
 
jax

jax

Well-known member
Joined
Nov 23, 2008
Messages
868
Location
Belfast, N.Ireland
I had a really serious problem with nausea and throwing up for almost 3 years. I believe it was the epilim that was causing the sickness. I think this as the sickness began with the very first dose of the epilim and ended when I discontinued it. For the over the first year on it, I was throwing up at least 3times a week!! Totally horrible!! It eased off this last year - but I was suffering more with nausea that throwing up at this point. I stopped the Epilim without the consent of the Pdoc. I have not had sickness since. I'm so happy to be off that medicine.

I truly sympathise with you Colin. I Never had any problems with abilify - thankfully. I hope that your tummy settles soon and that you get over this side effect. x

Jacqui
 
Colin76

Colin76

Well-known member
Founding Member
Joined
Apr 22, 2008
Messages
781
Location
Northampton
Have been prescribed some tablets to help with the nausia, can't remember what their called but they are 50mg and i have to take 3 a day.
 
jax

jax

Well-known member
Joined
Nov 23, 2008
Messages
868
Location
Belfast, N.Ireland
I was put on cyclizine/ AKA/ valoid for my sickness. 50 mg three times a day. It did help - but only for a period of time. Then I stopped them as they didn't work very well anymore.

Hopefully they will help you Colin.
Jacqui x
 
Top